# SDR R61A20230216114

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 37,466 hours, 28,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN AND FLOOD LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY REFERENCE AMM 33-50-01. OPS CHECK IS GOOD.
